MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, an error message appeared on the amplifier stating "amplifier packet rate out of bounds came out: 1795 hz.Call tech support".The error message was able to be cleared, but the amplifier was unable to stimulate.The procedure was aborted due to this issue and the procedure will be rescheduled.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the serial number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined. .

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12805918
Report Number2184149-2021-00329
Device Sequence Number17332707
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number5554813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown